It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My daughter is on Mino (see my post about Capsiderm below) and she's pretty clear w a combination of things: the Capsiderm wash, reg facials at a dermatologist, taking Mino, and using BP at night. She and I would really like to wean her off the Mino as we fear the effects of being on antibiotics long term. I read a post here that said someone's acne came back worse after going off Mino. Is that the case for everyone? If so, she'll be terrified and I would advise her to wait until winter break so she doesn't have to deal w that while at school. Your advice please.
how long has she been taking mino for? I had been on doxycycline for 12 months, (along with retin-a). My acne cleared up a lot, so 1 month ago, I decided to halve my dosage (I used to take 100 mg 2x a day, now I take 100mg only once a day). So far my acne hasn't gotten worse. If it stays like this for another month, I think I'll halve it again (just take 50 mg once a day) and if that works, I'll stop completely. IMO, it's better to taper down rather than stop cold turkey. I'd love to hear what other people's experiences are regarding quitting antibiotics...





All times are GMT -7. The time now is 05:22 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!